# SDR USAA2011081600046

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 33,894 hours, 12,204 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R3 DOOR OPEN LIGHT ILLUMINATED WITH DOOR CLOSED.  MAINTENANCE REMOVED AND REPLACED PROXIMITY SENSOR IAW AIRBUS MAINTENANCE MANUAL 52-71-13-0401.
